Question: I was given the Shingles vaccine and it made me feel very ill for quite some time and still having issues my main concern is hair loss quite a lot . I received it in Dec. of 2015 and my hair is getting thinner and thinner . I have thin hair anyway . If so will it grow back or just keep falling out ?
Answer: Hi, Phyllis. The shedding you mention could be genetic (female pattern hair loss) but is most likely a case of Chronic Telogen Effluvium which can be caused by many things.
These include illness, a side-effect of medication, hormonal fluctuations and sudden shock or trauma. The hair shedding does not tend to start until around three months after the trigger issue, and causes diffuse hair thinning across the whole scalp.
As you are still having issues with thinning hair almost eight months after your vaccine you should seek a consultation with a hair loss specialist in order to receive a professional diagnosis of your condition. They can also provide you with advice and, where needed, a hair loss treatment plan tailored to your specific needs.
The Belgravia Centre is a world-renowned group of a hair loss clinic in Central London, UK. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation from anywhere in the world for home-use treatment.
View our Hair Loss Success Stories, which includes the world's largest gallery of hair growth photos and demonstrates the level of success that so many of Belgravia's patients achieve.
Cold Sore and Shingles Treatments Linked to Hair Loss
April 15th, 2014
The Best Treatment for Thinning Hair in Women
October 14th, 2009